# SDR SWAA2022021100294

- Difficulty date: March 9, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 62,413 hours, 36,707 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Damaged
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: #6 FLAP FAIRING SEAL FASTENER HOLE ELONGATED / PERFORMED INTERIM REPAIR PER SRM 57-53-70-2R-2 ALTERNATIVE 1; REQUIRES DVI OF INTERIM REPAIR EVERY 500 FLIGHT CYCLES. IF DAMAGED IS FOUND REPAIR MUST BE PERMANENTLY REPAIRED
